| Model Number |
PEEKPOWER HTO PLATE BONE SPREADER |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 04/10/2025, a sales representative reported via sems-(b)(4) that an ar-1340t peekpower hto plate bone spreaders tip broke.This occurred during a case.The fragment was retrieved, and nothing was left inside the patient.They replaced the device with a similar product to complete the case successfully.The item will be returned to arthrex for evaluation.There was no patient harm or adverse event.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged, ar-1340t, plate bone spreader, batch 1068642104, was received for investigation.Visual inspection noted that the handle was broken.Functional testing was not performed due to the damage of the device.The most likely cause of the reported failure is wear and tear.Due to continuous mechanical forces applied to it, the device will inevitably sustain damage over time.Refer to the investigation photos.Complaint allegation is confirmed.